Locally controllable regularization of Abel integral equations via operator complementation : Journal of Inverse and Ill-Posed Problems Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Locally controllable regularization of Abel integral equations via operator complementation

R. GORENFLO / T. MEDVEDEVA / B. RUBIN

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 5, Issue 5, Pages 427–436, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1997.5.5.427, October 2009

Publication History

Published Online:
2009-10-09

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Dinh Nho Hào and Mai Thi Thu
Applicable Analysis, 2000, Volume 76, Number 3-4, Page 249
[2]
Yury Luchko, Francesco Mainardi, and Sergei Rogosin
Fractional Calculus and Applied Analysis, 2011, Volume 14, Number 1

Comments (0)

Please log in or register to comment.